Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Wasp sting, swelling. Taken steroid shot, cephalexin, symptoms relieved. Should I take methyl prednisolone?

I was stuung by a wasp on my forearm Wed. night & went to the doctor yesterday because of redness & swelling that had spread since Thurs. I was given a steriod shot & began taking CEPHALEXIN 3 times a day for the next 5 days. I m supposed to begin MethylPRESDNISolone Tablets (4mg) today. This morning the swelling & redness has gone way down. Is it completely necessary to still start on this MethylPRESDNISolone? I know to continue taking the antibiotics until they re gone. I m just not big on taking any kind of medication unless absolutely necessary. Thank you.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  524
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear patient,

Doctors do prescribe steroids tablet as wasps stings are very very notorious for severe allergic reaction. So that was big risks u took by not taking the steroids as it's the only drug will suppress such . anyhow post 24 .hr it's unlikely to develop insomone who hasn't so far . But still i recommend to follow the regimen min for a 2 day course
Thank you
And avoid wasps bites by destroying nests near your house .
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor